Limit theorems for the negative parts of weighted multivariate empirical processes with application

Research output: Contribution to journalArticleScientificpeer-review

202 Downloads (Pure)
Original languageEnglish
Pages (from-to)199-218
Number of pages19
JournalJournal of Multivariate Analysis
Volume29
Issue number2
Publication statusPublished - 1989

Cite this

@article{d54f2928e48e40bb895957b3666a8893,
title = "Limit theorems for the negative parts of weighted multivariate empirical processes with application",
author = "J.H.J. Einmahl",
note = "Pagination: 19",
year = "1989",
language = "English",
volume = "29",
pages = "199--218",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",
number = "2",

}

Limit theorems for the negative parts of weighted multivariate empirical processes with application. / Einmahl, J.H.J.

In: Journal of Multivariate Analysis, Vol. 29, No. 2, 1989, p. 199-218.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Limit theorems for the negative parts of weighted multivariate empirical processes with application

AU - Einmahl, J.H.J.

N1 - Pagination: 19

PY - 1989

Y1 - 1989

M3 - Article

VL - 29

SP - 199

EP - 218

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

IS - 2

ER -